Rocky Mountain Journal of Mathematics

A Dual Basis for the Integer Translates of an Exponential Box Spline

Rong-Qing Jia

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 23, Number 1 (1993), 223-242.

Dates
First available: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181072618

Digital Object Identifier
doi:10.1216/rmjm/1181072618

Mathematical Reviews number (MathSciNet)
MR1212738

Zentralblatt MATH identifier
0773.41014

Subjects
Primary: 41A63: Multidimensional problems (should also be assigned at least one other classification number in this section) 41A15: Spline approximation
Secondary: 41A05: Interpolation [See also 42A15 and 65D05] 15A03: Vector spaces, linear dependence, rank

Keywords
box splines exponential box splines integer translates dual bases Poisson's Summation Formula

Citation

Jia, Rong-Qing. A Dual Basis for the Integer Translates of an Exponential Box Spline. Rocky Mountain Journal of Mathematics 23 (1993), no. 1, 223--242. doi:10.1216/rmjm/1181072618. http://projecteuclid.org/euclid.rmjm/1181072618.


Export citation

References

  • A. Ben-Artzi and A. Ron, Translates of exponential box splines and their related spaces, Trans. Amer. Math. Soc. 309 (1988), 683-710.
  • --------, On the integer translates of a compactly supported function: dual bases and linear projectors, SIAM J. Math. Anal. 21 (1990), 1550-1562.
  • C. de Boor, The polynomials in the linear span of integer translates of a compactly supported function, Constr. Approx. 3 (1987), 199-208.
  • --------, Quasi-interpolants and approximation power of multivariate splines, in Commutation of curves and surfaces, W. Dahmen, M. Gasca and C.A. Micchelli (eds.), Dordrecht, Netherlands, Kluwer Academic Publishers (1990), 313-345.
  • C. de Boor and G. Fix, Spline approximation by quasiinterpolants, J. Approx. Theory 8 (1973), 19-45.
  • C. de Boor and K. Höllig, $B$-splines from parallelepipeds, J. Analyse Math. 42 (1982/83), 99-115.
  • C. de Boor and A. Ron, On multivariate polynomial interpolation, Constr. Approx. 6 (1990), 287-302.
  • --------, The exponentials in the span of the integer translates of a compactly supported function, J. London Math. Soc., to appear.
  • W. Dahmen and C.A. Micchelli, Translates of multivariate splines, Linear Algebra Appl. 52/53 (1983), 217-234.
  • --------, On the local linear independence of translates of a box spline, Studia Math. 82 (1985), 243-263.
  • --------, On multivariate $E$-splines, Adv. in Math. 76 (1989), 33-93.
  • N. Dyn and A. Ron, Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems, Trans. Amer. Math. Soc. 319 (1990), 381-403.
  • R.-Q. Jia, Linear independence of translates of a box spline, J. Approx. Theory 40 (1984), 158-160.
  • --------, Subspaces invariant under translation and the dual bases for box splines, Chinese Ann. Math. Ser. A. 11 (1990), 733-743.
  • --------, Dual bases associated with box splines, in Multivariate Approximation Theory IV, W. Schempp and K. Zeller (eds.), Birkhäuser Verlag, Basel (1990), 209-216.
  • A. Ron, Exponential box splines, Constr. Approx. 4 (1988), 357-378.
  • --------, Linear independence for the integer translates of an exponential box spline, Rocky Mountain J. Math. 22 (1992), 331-351.
  • E.M. Stein and G. Weiss, Introduction to Fourier Analysis of Euclidean Spaces, Princeton University Press, Princeton, 1971.
  • G. Strang and G. Fix, A Fourier analysis of the finite element variational method, in Constructive aspects of functional analysis, G. Geymonat (ed.), C.I.M.E., Roma (1973), 793-840.
  • Jianzhong Wang, On dual basis of bivariate box-spline, Approx. Theory Appl. 3 (1987), 153-163.